# SDR SWIA972663

- Difficulty date: June 28, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N269UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120194
- Aircraft time: 27,626 hours, 29,471 cycles
- Engine: Pwa PW118
- System (JASC): 2450 · AC Power Distribution System
- Part: Receptacle
- Condition: Melted
- Location: Coffeemaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT FROM EUGENE, NOTICED BURNING SMELL LIKE BURNING RUBBER IN FLIGHT DECK.  SMELL CONTINUED, COULD NOT ISOLATE.  NO VISABLE SMOKE.  DIVERTED TO PDX. RAN AIRCRAFT FOR 30 MINUTES, COULD NOT DUPLICATE.  FOUND FORWARD COFFEE POT ELECTRICAL RECEPTACLE MELTED.  SUSPECT THIS IS ORIGIN.  REMOVED AND REPLACED RECEPTACLE IAW CMM 25-00-00.  OPS CHECK GOOD.
